# SDR 97UAL900848

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Ws 46.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING BOX BULKHEAD WEB AT STATION XCW=46.5 IS CRACKED.  THE CRACK IS LOCATED BETWEEN APB7038-52 STIFFENERS AND APB7038-68 ANGLE AND APB 7038-60 TEE.  THE CRACK LENGTH IS APPROXIMATELY 8 INCHES LONG.  THE CRACK WAS TRIM-OUT AND A PREMANENT REPAIR WAS ACCOMPLISHED.
